# SDR SWAA2022030223644

- Difficulty date: February 1, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS ON ACB T-STRAP STA 887 WL 156 BL0 (MARKED) / NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02. REMOVED AND REPLACED AFT CARGO BAY T-STRAD AT BS 887 WL 156 BL 0 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A9401
